Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What causes numbness on the tongue tip and chin?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
The tip of my tongue and my chin sometimes go numb.
Posted Mon, 10 Feb 2014 in Medicines and Side Effects
Answered by Dr. Lohit K 1 hour later
Brief Answer: Multivitamins. routine & Cardiovascular evaluation Detailed Answer: Hi XXXX Thanks for using XXXXXXX I went through the query and understood your concern. Numbness at the tip of tongue and chin are more commonly due to deficiency of vitamins, allergic responce or due to temporary variation of local blood supply or glucose level. These causes will improve in time becouse of our body responce and the numbness will disappear. If it is severe, more often and disturbing daily activities then this needs to be evaluated further for the cause. If it is occassional then you can use multivitamin tablets and maintain blood sugar levels and blood pressure. Have plenty of fruits, green leafy vegitables and fluids. Never skip your medications for blood pressure and adhere to doctor's advice. Since you have the history of high blood pressure, I advice you to get done ECG, lipid profile and carotid dopler once to check the cardio vascular status and get examined by your doctor once (Routine general physical examination). If any abnormality is find then we can treat the problem accordingly. These investigations are required to rule out any other cardiovascular cause that may lead to the symptoms you have mentioned. Hope these information helps you. Feel free to ask if any related query and I will be happy to answer you. Regards
Above answer was peer-reviewed by
Follow-up: What causes numbness on the tongue tip and chin? 8 minutes later
What specific vitamins should I be taking?
Answered by Dr. Lohit K 11 minutes later
Brief Answer: Vitamin B complex Detailed Answer: Hi, Thanks for the followup. Vitamin B complex is required. As all individual component will contribute for your well being and to prevent your symptoms. Along with this avoid any food that is allergic to you. Hope this helps you. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor